# SDR UPS06847096

- Difficulty date: May 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT LEFT STA 325 LWR CUSP HAS VISIBLE CRACK IN RADIUS.  CUT OUT SECTION OF CUSP AT STA 325 - 275 L21L IAW SRM 53-02-05-0.  FABRICATED AND INSTALLED 2 EA REPAIR ANGLES, -15 & -9 FRAME SPLICE DRILLED UP LEFT CUSP AND INSTALLED IAW SRM 53-04-01 FIG 40, SRM 51-1-4.
